Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 22, Number 101
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

On difference approximations with wrong boundary values
Heinz-Otto Kreiss and Einar Lundqvist PDF
Math. Comp. 22 (1968), 1-12
On numerical calculation of transonic flow patterns
S. Bergman, J. G. Herriot and T. G. Kurtz PDF
Math. Comp. 22 (1968), 13-27
Finite difference methods for nonlinear hyperbolic systems
A. R. Gourlay and J. Ll. Morris PDF
Math. Comp. 22 (1968), 28-39
Explicit $O(h^{2})$ bounds on the eigenvalues of the half-$L$
Blair K. Swartz PDF
Math. Comp. 22 (1968), 40-59
Estimating optimum overrelaxation parameters
L. A. Hageman and R. B. Kellogg PDF
Math. Comp. 22 (1968), 60-68
Interpolation and quadrature methods for ordinary differential equations
G. J. Cooper PDF
Math. Comp. 22 (1968), 69-76
A special case of the Filon quadrature formula
Lloyd D. Fosdick PDF
Math. Comp. 22 (1968), 77-81
Error estimates for Gauss quadrature formulas for analytic functions
M. M. Chawla and M. K. Jain PDF
Math. Comp. 22 (1968), 82-90
Asymptotic error estimates for the Gauss quadrature formula
M. M. Chawla and M. K. Jain PDF
Math. Comp. 22 (1968), 91-97
An error analysis for numerical multiple integration. I
Robert E. Barnhill PDF
Math. Comp. 22 (1968), 98-109
The use of the hypercircle inequality in deriving a class of numerical approximation rules for analytic functions
Richard A. Valentin PDF
Math. Comp. 22 (1968), 110-117
The Lawson algorithm and extensions
John R. Rice and Karl H. Usow PDF
Math. Comp. 22 (1968), 118-127
A rational approximation to the logarithm
R. P. Kelisky and T. J. Rivlin PDF
Math. Comp. 22 (1968), 128-136
On the evaluation of integrals related to the error function
C. Chiarella and A. Reichel PDF
Math. Comp. 22 (1968), 137-143
On the calculation of the inverse of the error function
Anthony Strecok PDF
Math. Comp. 22 (1968), 144-158
The incomplete beta function and its ratio to the complete beta function
David Osborn and Richard Madey PDF
Math. Comp. 22 (1968), 159-162
Zeros of sections of the zeta function. II
Robert Spira PDF
Math. Comp. 22 (1968), 163-173
On designs of maximal $(+1, -1)$-matrices of order $n\equiv 2(\textrm {mod}\ 4)$
C. H. Yang PDF
Math. Comp. 22 (1968), 174-180
Amicable numbers and the bilinear diophantine equation
Elvin J. Lee PDF
Math. Comp. 22 (1968), 181-187
Numerical evaluation of an isoperimetric constant
Z. A. Melzak PDF
Math. Comp. 22 (1968), 188-190
Proof that every integer $\leq 452,479,659$ is a sum of five numbers of the form $Q_{x}\equiv (x^{3}+5x)/6$, $x\geq 0$
Herbert E. Salzer and Norman Levine PDF
Math. Comp. 22 (1968), 191-192
A map-folding problem
W. F. Lunnon PDF
Math. Comp. 22 (1968), 193-199
The maxima of $P_{r}(n_{1}, n_{2})$
M. S. Cheema and H. Gupta PDF
Math. Comp. 22 (1968), 199-200
A new approximation related to the error function
W. R. Schucany and H. L. Gray PDF
Math. Comp. 22 (1968), 201-202
Improvement in recurrence techniques for the computation of Bessel functions of integral order
Fr. Mechel PDF
Math. Comp. 22 (1968), 202-205
The Zeros of $P_\nu ^1(\cos \theta )$ and $\frac {\partial }{\partial \theta } P^1_\mu (\cos \theta )$
Peter H. Wilcox PDF
Math. Comp. 22 (1968), 205-208
Substitution formulas for Laplace transformations
R. G. Buschman PDF
Math. Comp. 22 (1968), 209-211
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 22 (1968), 212-243
Table Errata
PDF
Math. Comp. 22 (1968), 244-246
Corrigenda
PDF
Math. Comp. 22 (1968), 246-247
Notes
PDF
Math. Comp. 22 (1968), 248
Addendum
Carson Flammer PDF
Math. Comp. 22 (1968), 249